# SDR ALGA2015061135778

- Difficulty date: June 10, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N868AL
- Make and model: Skrsky S76C
- Aircraft serial: 760580
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE COMPARTMENT LIGHT ILLUMINATED AFTER LANDING WHILE AT IDLE.  NO SMOKE FOUND IN BAGGAGE COMPARTMENT.
